Final Studio Rehearsal @All About Dance Studio

SATURDAY, JUNE 3 & SUNDAY, JUNE 4

All classes (excluding Competition Classes) will have a final studio rehearsal on Saturday, June 3rd or Sunday, June 4th. The schedule below will vary from your normal lesson time. Please check your studio rehearsal time carefully and mark your calendar. Remember, these rehearsals will be held at All About Dance and are in place of your regular class time. Please be prompt for all rehearsals. If there is any reason you will not be able to attend a rehearsal, please notify Kristen immediately. It is very important that students attend all scheduled days.

SATURDAY, JUNE 3

Showcase Number Regular Class Time Studio Rehearsal Time Studio/Teacher
Little Bo Peep M 4:45, F 6:45 9:00 – 10:00 C (GH/BHK)
They Call Us Dwarves M 5:30, TH 6:00, F 10:00 9:00 – 10:00 B (KM/JB)
Trolls M 6:30, F 7:15 10:00 – 11:00 C (KM/HC)
Wonderful World of Color T 5:00, T 6:00, W 5:00 10:00 – 11:00 B (DW/CB)
Andy’s Army Men M 7:15, S 9:00 11:00 – 12:00 C (KM/DW)
Daughters of Triton M 7:15, S 12:45 11:00 – 12:00 B (DW/HC)
Sketches in Black and White T 7:00, F 4:00, S 11:00, S 12:30 12:00 – 1:00 C (KM/DB/DW)
Woody vs. Buzz T 4:00, TH 4:00 12:00 – 1:00 B (DW)
There’s A Forest TH 5:00, 6:30, 8:00 1:00 -2:00 C (KM/DW/DB/HC)
Whistle While You Work M 8:00, F 7:15, F 7:30 1:00 -2:00 B (DW/CB/CP)
Open Waters TH 8:00, F 4:45, S 1:30, 2:30 2:00-3:00 C (KM/DW/MW)
Rockin’ on the Reef W 6:00, TH 10:00 2:00 – 3:00 B (CB/JB)
Andy’s Birthday Party M 4:00, F 8:15 3:00 – 4:00 C (KM/CP)
To Infinity and Beyond T 4:00, T 8:00, W 4:00, F 5:30 3:00-4:00 B (CB/GH/HC/BHK)
Sweet Delight M 4:45, F 7:00 4:00 –5:00 C (KM/DW/HC)
Ginger Top TH 5:00, W 7:00 4:00-5:00 B (GH)

SUNDAY, JUNE 4

Showcase Number Regular Class Time Studio Rehearsal Time Studio/Teacher
Ursula & Her Urchins F 8:15, S 1:30 9:00-10:00 B (DW/JT)
Through the Prism T 6:15, T 8:15 9:00-10:00 C (DL)
Human Stuff M 4:00, F 5:30 10:00-11:00 B (DW/CP)
Forest Friends of Snow White Cecc III, IV, V, V, & VII 10:00-11:00 C (KM)
Happily Ever After T 6:45, S 10:00 11:00-12:00 B (KM/JT)
Steamboat Willie M 5:30 11:00-12:00 C (DW)
Doodling Doodle Bugs M 4:00, M 5:30, F4:45 12:00-1:00 B (GH/BHK)
Power Up F 4:30, S 10:00, S 11:00 12:00-1:00 C (DW)
The Fairest One of All M 6:15 1:00-2:00 B (DW)
The Imagineers M 6:15, M 8:00, W 7:00, F 8:00 1:00-2:00 C (GH/CB/BHK)
To The Rescue F 6:30 2:00-3:00 C (DW)
A Suitcase and a Dream Adv, Alumni, Instructors 3:00- 4:00 B (KM)
Under the Sea Adv, Alumni, Instructors 4:00-5:00 B (KM)
LOAD TRUCK INSTRUCTORS 5:00-6:00

Staging Rehearsal @ Cuyahoga Falls High School

Please take note, it is imperative to attend these rehearsals. All the students work very hard for this week and deserve their rehearsal time on stage with lighting, props, etc. The acts listed below are in the order they will appear in the recital. The practice on Monday, June 5th is listed in sequence from the opening act through Scene II. The Tuesday, June 6th rehearsal begins with Scene III through the last number. This is NOT a dress rehearsal. No Costumes Please!

YOU ARE TO ATTEND THE BLOCK OF TIME IN WHICH YOUR ACT IS SCHEDULED. Don’t forget to “like” all about dance on FACEBOOK and follow us @allaboutdance on TWITTER to stay on track with the latest rehearsal week updates!

MONDAY, JUNE 5TH

TUESDAY, JUNE 6TH

12:00 P.M. – 2:00 P.M.  (120 min) 
(OPENER) A SUITCASE AND A DREAM
SKETCHES IN BLACK AND WHITE
STEAMBOAT WILLIE
11:00 P.M.- 2:00 P.M. (180 min)
ALL WARM UP (25 MIN)
POWER UP
LITTLE BO PEEP ‘S SHEEP
TROLLS
ANDY’S ARMY MEN
ANDY’S BIRTHDAY PARTY
2:00 P.M. – 4:00 P.M. (120 min)
THROUGH THE PRISM
THE IMAGINEERS
DOODLING DOODLE BUGS
WONDERFUL WORLD OF COLOR
2:00 P.M – 4:00 P.M.  (120 min)
TO INFINITY AND BEYOND
WOODY VS.BUZZ
OPEN WATERS
ROCKIN’ ON THE REEF
4:00 P.M – 6:00 P.M. (120 min)
FOREST FRIENDS OF SNOW WHITE
WHISTLE WHILE YOU WORK
THEY CALL US DWARVES
4:00 P.M. – 6:00 P.M.  (120 min)
GINGER TOP
HUMAN STUFF
DAUGHTERS OF TRITON
URSULA AND HER URCHINS
6:00 P.M. – 7:00 P.M.  (60 min)
THE FAIREST ONE OF ALL
THERE’S A FOREST
6:00 P.M. – 7:30 P.M. (90 min)
UNDER THE SEA
A SUITCASE AND A DREAM **Out of order
7:00P.M. – 9:00 P.M.  (120 min)
SWEET DELIGHT
TO THE RESCUE
HAPPILY EVER AFTER

ATTENTION KINDERCISE PARENTS:

Kindercise & Kindertap parents who are volunteering during the recital will have their volunteer meeting along with the regular Kindercise/Kindertap mandatory meeting during your child’s Staging time. You DO NOT need to attend the Thursday evening volunteer meeting!

• Kindercise, Monday @ 4pm “They Call Us Dwarves”.

• Kindertap, Tuesday @ 2pm “Rockin’ on the Reef”

ATTENTION ALL VOLUNTEERS:

Dressing Room, Finale Line-Up, Ushers & Door Guards:
• MANDATORY volunteer training on Thursday, June 8th @ 6:30 p.m. in the High School cafeteria.

Hallway Line Up & Stage Runners:
• MANDATORY volunteer training on Monday, June 5th @ 6:30 pm in dressing room hallway

Quick Changers:
• Wednesday, June 7th after FINALE rehearsals at the Stage Left garage doors

Dress Rehearsal Information

WEDNESDAY, JUNE 7th, 2017

10:30 AM – 12:30 PM:
MANDATORY Recital Instruction: Recital “Must Know Facts”, Awards & Finale Rehearsal (all participants in 2016 Recital must attend with one adult per family)

12:30 PM – 4:30 PM:
“SCENE I”

5:00 PM – 9:00 PM:
“SCENE II”

THURSDAY, JUNE 8th, 2017

12:00 PM – 4:00 PM:
“SCENE III”

4:30 PM – 8:30 PM:
“SCENE IV”

SCHEDULING UPDATES:
Want to keep updated with “TO THE HOUR” rehearsal times during our CFHS rehearsal week?!
“Like” All About Dance! by Kristen on Facebook or follow us @allaboutdance on Twitter to stay on track with our rehearsal schedule.

Dress rehearsal:

Dress rehearsal is separated into two days. Check the 2017 Recital Line-up sheet on Page 2 for the scene in which your child’s performance will occur. All students and at least one parent must attend their designated dress rehearsal time as well as Wednesday, June 7th from 10:30-12:30pm for a MANDATORY PARENT RECITAL INSTRUCTION MEETING, awards presentation and FINALE rehearsal for our ENTIRE CAST and VOLUNTEERS. Students are to wear their last costume of the RECITAL for the finale rehearsal. If you are a finale volunteer or class mom your attendance at the Wednesday meeting is vital to the success of the show. Quick changes will be practiced during dress rehearsal. If you are a quick change volunteer, it is a must to attend both dress rehearsal days, especially if you have never quick changed before. Come dressed in your costume for dress rehearsal. ALL PERFORMERS MUST WEAR A COVER-UP OVER THEIR COSTUME WHEN TRAVELING TO THE SCHOOL. All girls should apply makeup for rehearsal as well as the RECITAL. Suggestions: base, lipstick, eye shadow, rouge, eye brow pencil & mascara. All female students must have their hair French-braided or in a bun for DRESS REHEARSAL & RECITAL night unless told differently by your instructor for your specific act. Regarding ALL FEMALE STUDENTS, NO UNDERWEAR SHOULD BE WORN UNDER ANY COSTUME. ALL MALE STUDENTS SHOULD PURCHASE AND WEAR A ‘DANCE BELT’ UNDER THEIR COSTUMES. It would be a good idea to pack a lunch or snack and bring an activity for your child on dress rehearsal. Please, no food or drink in the auditorium. ABSOLUTELY no visitors are permitted in the dress rehearsal.

Rehearsal Week Food Sales:

Leave your lunch at home and bring lunch money instead! Food vendors will once again be at the High School all week, all day during rehearsal week, Monday-Thursday. Vendors this year include:

  • Chick Fil A,
  • Zeppes,
  • Metropolis Popcorn,
  • Handles,
  • Corner Cup Coffee House (Wednesday 10 am-1 pm)
  • new this year, Uptown Grille!
2017-05-08T13:28:35+00:00